Complete Bibliography
Works connected to William Fulton
Filter the Bibliography List
Riemann–Roch for singular varieties,” Inst. Hautes Études Sci. Publ. Math. 45 (1975), pp. 101–145. MR 412190 Zbl 0332.14003 article
: “
Riemann–Roch and topological
Lefschetz–Riemann–Roch for singular varieties. Preprint 41, Aarhus University Mathematics Institute, 1977. A version of this was later published in Acta Math. 143:3–4 (1979). Zbl 0357.14004 techreport
:
Riemann–Roch and topological
Lefschetz–Riemann–Roch for singular varieties,” Acta Math. 143 : 3–4 (1979), pp. 193–211. A preprint version was published in 1977. MR 549774 Zbl 0454.14009 article
: “